m+Medelevator.RU
← Поиск публикаций
Journal of surgical case reports · 2024

Drug induced gingival enlargement - phenytoin: an overview and case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dhalla Nipun, Gopal Lipika, Palwankar Pooja

Аннотация

Gingival enlargement is a side effect of several different medication, including immunosuppressants, anticonvulsants, and calcium channel blockers. It is an inflammatory response that starts when plaque and calculus build up on the tooth surface. The most prevalent long-term neurological condition affecting people is epilepsy. In affluent nations, the prevalence of epilepsy is ~ 1%, whereas in less developed countries, it may >2%. The preferred medication for the condition, phenytoin, has major side effects include gingival enlargement. In addition to being visually disfiguring, this enlargement frequently affects speech, chewing and eating. Furthermore, those with poor dental hygiene, causes disabilities with motor coordination and muscular limitations leading to mental disability and physical impairments are more prone to periodontal disease. This article enlightened the mechanism of drug induced gingival enlargement clinically, microbiologically, and surgically.